# SDR HEEA083150

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 12,055 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A3948
- Condition: Debonded
- Location: Main Rotor
- Part time: 2,058 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE SKIN AT THE TIP ON THE UPPER SIDE IS UNBONDED AND CORRODED.
